Works matching DE "NONCOMMUTATIVE algebras"
Results: 862
The Algebra of Formal Twisted Pseudodifferential Symbols and a Noncommutative Residue.
- Published in:
- Letters in Mathematical Physics, 2010, v. 94, n. 1, p. 41, doi. 10.1007/s11005-010-0419-z
- By:
- Publication type:
- Article
A Dirac Type Operator on the Non-Commutative Disk.
- Published in:
- Letters in Mathematical Physics, 2010, v. 93, n. 2, p. 107, doi. 10.1007/s11005-010-0391-7
- By:
- Publication type:
- Article
Solutions of the Classical Yang–Baxter Equation and Noncommutative Deformations.
- Published in:
- Letters in Mathematical Physics, 2008, v. 83, n. 1, p. 69, doi. 10.1007/s11005-007-0197-4
- By:
- Publication type:
- Article
Modular Classes of Poisson–Nijenhuis Lie Algebroids.
- Published in:
- Letters in Mathematical Physics, 2007, v. 80, n. 3, p. 223, doi. 10.1007/s11005-007-0164-0
- By:
- Publication type:
- Article
Gravity and the Noncommutative Residue for Manifolds with Boundary.
- Published in:
- Letters in Mathematical Physics, 2007, v. 80, n. 1, p. 37, doi. 10.1007/s11005-007-0147-1
- By:
- Publication type:
- Article
Star Product Formula of Theta Functions.
- Published in:
- Letters in Mathematical Physics, 2006, v. 75, n. 3, p. 279, doi. 10.1007/s11005-006-0051-0
- By:
- Publication type:
- Article
Moduli Space and Structure of Noncommutative 3-Spheres.
- Published in:
- Letters in Mathematical Physics, 2003, v. 66, n. 1/2, p. 91, doi. 10.1023/B:MATH.0000017678.10681.1e
- By:
- Publication type:
- Article
On the Noncommutative Deformation of the Operator Graph Corresponding to the Klein Group.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 215, n. 6, p. 659, doi. 10.1007/s10958-016-2872-4
- By:
- Publication type:
- Article
On cochain operations forming hirsch algebras.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 186, n. 5, p. 753, doi. 10.1007/s10958-012-1028-4
- By:
- Publication type:
- Article
When are all group codes of a noncommutative group Abelian (a computational approach)?
- Published in:
- Journal of Mathematical Sciences, 2012, v. 186, n. 4, p. 578, doi. 10.1007/s10958-012-1006-x
- By:
- Publication type:
- Article
Cyclic semirings with idempotent noncommutative addition.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 185, n. 3, p. 367, doi. 10.1007/s10958-012-0921-1
- By:
- Publication type:
- Article
Standard basis in the T-ideal formed by polynomial identities of triangular matrices.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 177, n. 6, p. 908, doi. 10.1007/s10958-011-0518-0
- By:
- Publication type:
- Article
On the Poincaré isomorphism in K-theory on manifolds with edges.
- Published in:
- Journal of Mathematical Sciences, 2010, v. 170, n. 2, p. 238, doi. 10.1007/s10958-010-0082-z
- By:
- Publication type:
- Article
Nonmatrix Varieties of Nonassociative Algebras.
- Published in:
- Algebra & Logic, 2024, v. 62, n. 6, p. 532, doi. 10.1007/s10469-024-09763-0
- By:
- Publication type:
- Article
Sessions of the Seminar "Algebra i Logika".
- Published in:
- Algebra & Logic, 2023, v. 62, n. 3, p. 289, doi. 10.1007/s10469-024-09745-2
- Publication type:
- Article
Modification and Correction of Medvedev's Example of a Solvable Alternative Algebra.
- Published in:
- Algebra & Logic, 2022, v. 61, n. 5, p. 420, doi. 10.1007/s10469-023-09709-y
- By:
- Publication type:
- Article
ردهبندی )شبه( ابرحلقههای کراسنر تا مرتبۀ 4.
- Published in:
- Mathematical Researches, 2023, v. 9, n. 1, p. 246
- By:
- Publication type:
- Article
A Wheeler–DeWitt Non-Commutative Quantum Approach to the Branch-Cut Gravity.
- Published in:
- Universe (2218-1997), 2023, v. 9, n. 10, p. 428, doi. 10.3390/universe9100428
- By:
- Publication type:
- Article
On Born's Reciprocal Relativity, Algebraic Extensions of the Yang and Quaplectic Algebra, and Noncommutative Curved Phase Spaces.
- Published in:
- Universe (2218-1997), 2023, v. 9, n. 3, p. 144, doi. 10.3390/universe9030144
- By:
- Publication type:
- Article
Noncommutative Reduction of Nonlinear Schrödinger Equation on Lie Groups.
- Published in:
- Universe (2218-1997), 2022, v. 8, n. 9, p. 445, doi. 10.3390/universe8090445
- By:
- Publication type:
- Article
Higher-Dimensional Regular Reissner–Nordström Black Holes Associated with Linear Electrodynamics.
- Published in:
- Universe (2218-1997), 2022, v. 8, n. 1, p. 43, doi. 10.3390/universe8010043
- By:
- Publication type:
- Article
Georgia Benkart: in memoriam.
- Published in:
- 2022
- By:
- Publication type:
- Obituary
THE STRUCTURE OF MATRIX POLYNOMIAL ALGEBRAS.
- Published in:
- International Electronic Journal of Algebra, 2023, v. 33, p. 137, doi. 10.24330/ieja.1151001
- By:
- Publication type:
- Article
ON UNITARY SUBGROUPS OF GROUP ALGEBRAS.
- Published in:
- International Electronic Journal of Algebra, 2021, v. 29, p. 187, doi. 10.24330/ieja.852199
- By:
- Publication type:
- Article
EXTENDING TABLE ALGEBRAS TO HOPF ALGEBRAS.
- Published in:
- International Electronic Journal of Algebra, 2019, v. 26, p. 13, doi. 10.24330/ieja.586882
- By:
- Publication type:
- Article
Convergence and Gundy's decomposition for noncommutative quasi-martingales.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 5, p. 2724, doi. 10.3906/mat-1706-75
- By:
- Publication type:
- Article
The equation dd' + d'd = D<sup>2</sup> for derivations on C* -algebras.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 1, p. 21, doi. 10.3906/mat-1601-88
- By:
- Publication type:
- Article
FIXED POINT PROPERTY OF FULL HILBERT C*-MODULES OVER UNITAL C*-ALGEBRAS.
- Published in:
- Fixed Point Theory, 2024, v. 25, n. 1, p. 171, doi. 10.24193/fpt-ro.2024.1.11
- By:
- Publication type:
- Article
Topologically conjugate classifications of the translation actions on compact connected Lie groups SU(2) × T<sup>n</sup>.
- Published in:
- Journal of Difference Equations & Applications, 2022, v. 28, n. 8, p. 991, doi. 10.1080/10236198.2022.2120815
- By:
- Publication type:
- Article
Topological Solutions of Noncommutative Stochastic Differential Equations.
- Published in:
- Stochastic Analysis & Applications, 2007, v. 25, n. 5, p. 961, doi. 10.1080/07362990701540345
- By:
- Publication type:
- Article
Subexponentials in non-commutative linear logic.
- Published in:
- Mathematical Structures in Computer Science, 2019, v. 29, n. 8, p. 1217, doi. 10.1017/S0960129518000117
- By:
- Publication type:
- Article
Reflexive-nilpotents-property skewed by ring endomorphisms.
- Published in:
- Arabian Journal of Mathematics, 2020, v. 9, n. 1, p. 63, doi. 10.1007/s40065-018-0229-1
- By:
- Publication type:
- Article
AN ABSTRACT ALGEBRAIC-TOPOLOGICAL APPROACH TO THE NOTIONS OF A FIRST AND A SECOND DUAL SPACE III.
- Published in:
- New Zealand Journal of Mathematics, 2016, v. 46, p. 1
- By:
- Publication type:
- Article
WEAK HAAGERUP PROPERTY OF$W^{\ast }$-CROSSED PRODUCTS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2018, v. 97, n. 1, p. 119, doi. 10.1017/S0004972717000600
- By:
- Publication type:
- Article
ON DEFORMED BOSON ALGEBRA AND VACUUM PROJECTION OPERATOR ON NONCOMMUTATIVE PLANE.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2013, v. 28, n. 7, p. 1, doi. 10.1142/S0217751X13500206
- By:
- Publication type:
- Article
SOLUTIONS FOR THE LANDAU PROBLEM USING SYMPLECTIC REPRESENTATIONS OF THE GALILEI GROUP.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2013, v. 28, n. 5/6, p. -1, doi. 10.1142/S0217751X13500139
- By:
- Publication type:
- Article
DIRAC THEORY ON A SPACE WITH LINEAR LIE TYPE FUZZINESS.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2012, v. 27, n. 20, p. -1, doi. 10.1142/S0217751X12501059
- By:
- Publication type:
- Article
NEW TREATMENT OF THE NONCOMMUTATIVE DIRAC EQUATION WITH A COULOMB POTENTIAL.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2012, v. 27, n. 19, p. -1, doi. 10.1142/S0217751X1250100X
- By:
- Publication type:
- Article
A NUMERICAL APPROACH TO HARMONIC NONCOMMUTATIVE SPECTRAL FIELD THEORY.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2012, v. 27, n. 14, p. 1250075-1, doi. 10.1142/S0217751X12500753
- By:
- Publication type:
- Article
SOME CONSIDERATIONS ABOUT PODOLSKY-AXIONIC ELECTRODYNAMICS.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2012, v. 27, n. 11, p. 1250061-1, doi. 10.1142/S0217751X12500613
- By:
- Publication type:
- Article
LAGRANGIAN FORMULATION FOR NONCOMMUTATIVE NONLINEAR SYSTEMS.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2012, v. 27, n. 9, p. 1250053-1, doi. 10.1142/S0217751X12500534
- By:
- Publication type:
- Article
DISSIPATIVE QUANTUM MECHANICS AND KONDO-LIKE IMPURITIES ON NONCOMMUTATIVE TWO-TORI.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2012, v. 27, n. 2, p. 1250007-1, doi. 10.1142/S0217751X12500078
- By:
- Publication type:
- Article
THE EIGENVALUES OF TWO MODES COUPLED HARMONIC OSCILLATORS IN NONCOMMUTATIVE PHASE-SPACE.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2011, v. 26, n. 9, p. 1561, doi. 10.1142/S0217751X11052906
- By:
- Publication type:
- Article
A NOTE ON THE IMPLEMENTATION OF POINCARÉ SYMMETRY IN NONCOMMUTATIVE FIELD THEORY.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2010, v. 25, n. 31, p. 5747, doi. 10.1142/S0217751X10051074
- By:
- Publication type:
- Article
STUDY ON THE NONCOMMUTATIVE REPRESENTATIONS OF GALILEAN GENERATORS.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2010, v. 25, n. 16, p. 3221, doi. 10.1142/S0217751X10049256
- By:
- Publication type:
- Article
NONCOMMUTATIVE QUANTUM MECHANICS AND QUANTUM COSMOLOGY.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2009, v. 24, n. 15, p. 2741, doi. 10.1142/S0217751X09046138
- By:
- Publication type:
- Article
U(2) GAUGE THEORY ON NONCOMMUTATIVE GEOMETRY.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2009, v. 24, n. 15, p. 2889, doi. 10.1142/S0217751X09046230
- By:
- Publication type:
- Article
LINE ELEMENT IN QUANTUM GRAVITY:: THE EXAMPLE OF DSR AND NONCOMMUTATIVE GEOMETRY.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2009, v. 24, n. 15, p. 2792, doi. 10.1142/S0217751X09046242
- By:
- Publication type:
- Article
NONCOMMUTATIVE SPACE AND THE LOW-ENERGY PHYSICS OF QUASICRYSTALS.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2008, v. 23, n. 13, p. 2037, doi. 10.1142/S0217751X08040408
- By:
- Publication type:
- Article
CONSISTENT DEFORMED BOSONIC ALGEBRA IN NONCOMMUTATIVE QUANTUM MECHANICS.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2008, v. 23, n. 9, p. 1393, doi. 10.1142/S0217751X08039566
- By:
- Publication type:
- Article